# SDR CA081106004

- Difficulty date: October 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,501 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2840 · Fuel Indicating System
- Part: Float
- Condition: Detached
- Location: Fuel Transmitter
- Component: Transmitter, Ge
- Component part number: 56949248
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GENERAL ELECTRIC FUEL TRANSMITTER MODEL NR 56949-248, TYPE TJ-13. FUEL GAUGE READINGS WERE STUCK AT 22 GAL, INDICATING ON CENTER FUEL CELL. INVESTIGATION REVEALED THAT THE FUEL TRANSMITTER. FLOAT HAD BECOME DETACHED FROM THE FUEL TRANSMITTER.  FUEL TRANSMITTER REMOVED, REPAIRED, TESTED AND REINSTALLED.
